In the past my doctor has prescribed beta blockers for my migraines. At this time, I am not taking any migraine preventive meds. Yesterday, my cardiologist prescribed a beta blocker- Bystolic- because my blood pressure has gone up in the past few weeks from 118- 150. Question- will the Bystolic increase my migraines? Also, if I begin taking the Bystolic will I have to continue taking this for the rest of my life? thank you, Maureen
I just saw my doctor two days ago for severe headaches and migraines and he prescribed me a cardiac beta blocker called Inderol. It works in the blood stream, it lowers blood pressure and is good for migraines too so im told (i just started taking it). Anyways When i went to fill the prescription I asked the pharmacist about the drug to see what their opinion was and she said Inderol was a common blood pressure drug thats probably one of the more safest drugs out there. Thats exactly what she said! So maybe look into that if the drug your takign doesnt work or your worried about it ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.